Global boundary behavior of meromorphic functions

P. T. Church University of Michigan and Syracuse University, Michigan, USA

TBD mathscidoc:1701.331206

Acta Mathematica, 105, (1), 49-62, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{p.1960global,
  title={Global boundary behavior of meromorphic functions},
  author={P. T. Church},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155866848915},
  booktitle={Acta Mathematica},
  volume={105},
  number={1},
  pages={49-62},
  year={1960},
}
P. T. Church. Global boundary behavior of meromorphic functions. 1960. Vol. 105. In Acta Mathematica. pp.49-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203155866848915.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved